# SDR GTIA2018021502430

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 24,210 hours, 11,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED LIGHT FLASHING ON AFT GALLEY MEGAPHONE.  FOUND PA ALWAYS ON ACTIVE.  R & R THE AFT GALLEY MEGAPHONE IAW DRAWING NKS320-232EQ, REV 6.
